IJPAM: Volume 87, No. 6 (2013)

CONTRA $\rho$-CONTINUITY WHERE $\rho\in\{L,M,R,S\}$

R. Selvi$^1$, P. Thangavelu$^2$
$^1$Department of Mathematics
Sri Parasakthi College for Women
Courtallam, INDIA
$^2$Department of Mathematics
Karunya University
Coimbatore, 641114, INDIA

Abstract. In the year 2012, the authors introduced the concept of $\rho$-continuity and almost $\rho$-continuity between a topological space and a non empty set where $\rho\in\{L,M,R,S\}$. The purpose of this paper is to introduce the concepts of contra $\rho$-continuity and almost contra $\rho$-continuity between a topological space and a non empty set.

Received: September 6, 2013

AMS Subject Classification: 32A12, 54C05, 54C60, 26E25

Key Words and Phrases: multi-functions, saturated set, continuity

Download paper from here.

DOI: 10.12732/ijpam.v87i6.10 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 6